hrcak mascot   Srce   HID

Izvorni znanstveni članak

n-Shape equivalence and triads

Takahisa Miyata

Puni tekst: engleski, pdf (162 KB) str. 247-262 preuzimanja: 175* citiraj
APA 6th Edition
Miyata, T. (2001). n-Shape equivalence and triads. Glasnik matematički, 36 (2), 247-262. Preuzeto s https://hrcak.srce.hr/4838
MLA 8th Edition
Miyata, Takahisa. "n-Shape equivalence and triads." Glasnik matematički, vol. 36, br. 2, 2001, str. 247-262. https://hrcak.srce.hr/4838. Citirano 27.11.2021.
Chicago 17th Edition
Miyata, Takahisa. "n-Shape equivalence and triads." Glasnik matematički 36, br. 2 (2001): 247-262. https://hrcak.srce.hr/4838
Harvard
Miyata, T. (2001). 'n-Shape equivalence and triads', Glasnik matematički, 36(2), str. 247-262. Preuzeto s: https://hrcak.srce.hr/4838 (Datum pristupa: 27.11.2021.)
Vancouver
Miyata T. n-Shape equivalence and triads. Glasnik matematički [Internet]. 2001 [pristupljeno 27.11.2021.];36(2):247-262. Dostupno na: https://hrcak.srce.hr/4838
IEEE
T. Miyata, "n-Shape equivalence and triads", Glasnik matematički, vol.36, br. 2, str. 247-262, 2001. [Online]. Dostupno na: https://hrcak.srce.hr/4838. [Citirano: 27.11.2021.]

Sažetak
This paper concerns the shape theory for triads of spaces which was intoduced by the author. More precisely, in the forst part, the shape dimension for triads of spaces (X; X0, X1) is introduced, and its upper and lower bounds are given in terms of the shape dimension of X0, X1, X0 ∩ X1 and X. In the second part, a Whitehead type theorem for triad of spaces and a Mayer-Vietoris type theorem concerning n-shape equivalence are obtained.

Ključne riječi
Shape; triad; n-shape equivalence; Whitehead theorem; shape dimension

Hrčak ID: 4838

URI
https://hrcak.srce.hr/4838

Posjeta: 351 *